Multivariate Log-Concave Distributions as a Nearly Parametric Model

Schuhmacher, Dominic; Hüsler, André; Dümbgen, Lutz (2011). Multivariate Log-Concave Distributions as a Nearly Parametric Model. Statistics & risk modeling, 28(3), pp. 277-295. Berlin: Oldenbourg Wissenschaftsverlag GmbH 10.1524/stnd.2011.1073

[img]
Preview
Text
stnd.2011.1073.pdf - Published Version
Available under License Publisher holds Copyright.

Download (435kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schuhmacher, Dominic; Hüsler, André and Dümbgen, Lutz

ISSN:

2193-1402

Publisher:

Oldenbourg Wissenschaftsverlag GmbH

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

22 Oct 2019 17:43

Publisher DOI:

10.1524/stnd.2011.1073

BORIS DOI:

10.7892/boris.8559

URI:

https://boris.unibe.ch/id/eprint/8559 (FactScience: 214139)

Actions (login required)

Edit item Edit item
Provide Feedback